# SDR C2XA02IA124

- Difficulty date: June 7, 2002
- Submitted: June 8, 2002
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7588717101
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OMA-  DURING FLIGHT 3969, THE CREW NOTED THAT THE NUMBER 2 HYDRAULIC OVERHEAT/ HAD ZERO HYDRAULIC PRESSURE ON NUMBER 2 SIDE.  THE CREW DECLARED EMERGENCY AND LANDED AT OMA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE, MAIN AND RETURN HYDRAULIC FILTERS, PERFORMED A LEAK CHECK.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
